| Model Number |
6996SQ58 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the superior vena cava (svc) coil lead exhibited a gradual rise in impedance likely related to mineralization.Then sudden drops in impedance were noted with now a subsequent rise in impedance again.It was further reported that the drops in impedance were due to shocks that were delivered at the time clearing the mineralization from the coil.The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: ddpa2d4 icd; implant date (b)(6) 2023; explant date (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was rising.The device memory indicated the lead impedance defib - svc trend was falling.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.